Higher order automorphic forms have recently been introduced to study important questions in number theory and mathematical physics. We investigate the connection between these functions and Chen's iterated integrals. Then using Chen's theory, we prove a structure theorem for automorphic forms of all orders. This allows us to define an analogue of a mixed Hodge structure on a space of higher order automorphic forms.
Cite this article
Nikolaos Diamantis, Ramesh Sreekantan, Iterated integrals and higher order automorphic forms. Comment. Math. Helv. 81 (2006), no. 2, pp. 481–494DOI 10.4171/CMH/60